# SDR P2EA99267

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 416 - MDW - AIR RETURN, LANDING UNEVENTFUL.  AT ABOUT 4000 FT AFTER TAKEOFF, THE FLIGHT ATTENDANT REPORTED THAT A SMOKE DETECTOR WENT OFF.  LIGHT FLASHING AND HORN GOING.  DEFERRED PER MEL 26-16, CI M603392 AND M603393 ASSIGNED.  REF MEL 26-16, M603392 AND M603393.  FOUND SMOKE DETECTOR CONTROL PANEL HAD ELECTRICAL FAULT.  ACCOMPLISHED EO 973726A037, DEACTIVATING HARD-WIRED FORWARD AND AFT LAVATORY SMOKE DETECTOR SYSTEM, AND INSTALLING SELF CONTAINED BATTERY POWERED DETECTORS, 1 IN EACH LAVATORY.  (M)
